# SDR SWAA2023082382532

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION ON LT IB CABIN SEAT TRACK CENTER AREA BS 360+10'. 8-17<[01] PARTIALLY INSTALLED SEAT TRACK AT MAIN CABIN CENTER AREA LEFT SIDE FROM STA 360 THRU STA 480 PER B737-700 SRM 51-40-02-0G AND DRAWING 143A5300 (PERFORMED BY J.R. 21437);[02] EVALUATED EXFOLIATED CORROSION AT AREA; MATERIAL LOSS 0.055' MAXIMUM ALLOWED TO BE REMOVED FROM CENTERLINE 0.040' FOUND TO BE OUT OF LIMITS. REF B737 SRM 53-00-52-1A-1. REMOVED AND REPLACED LT IB CABIN SEAT TRACK ; WL 208.1 AS PER SRM 51-40-02-0G-0 AND DRAWING 143A5300;[03] RII -- VERIFIED STEPS 1 AND 2.
